benadryl Ultratabs Antihistamine, 25 mg Diphenhydramine HCl, 48 ct, Allergy & Cold Relief

-17%

91.04
AED
109.25

VAT included

#10 Most favorited

in Yeast


BrandatMe
132 followers
Seller's store 
Product details
WHO TO USE: Take every 4 to 6 hours, or as directed by a doctor Do not take more than 6 times in 24 hours Adults and children 12 years and over: 1 to 2 tablets Children 6 to under 12 years: 1 tablet Children under 6 years: do not use Other information Each tablet contains: calcium 15 mg Store between 20-25°C (68-77°F).
Protect from light.
Questions or comments? call 1-877-717-2824 (toll-free) or 215-273-8755 (collect) Special Feature: clinically_proven Ingredients: Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax, croscarmellose sodium, D&C red no.
27 aluminum lake, dibasic calcium phosphate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide
Additional info
A maximum of 3 units of this product can be ordered. Trendyol reserves the right to cancel orders over 3 units.
Barcode No: 0312547171366